# SDR SWIA200819329

- Difficulty date: March 5, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 12,893 hours, 11,245 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6753 - A SECTION OF EMERGENCY FLOOR LIGHTS ARE INOP.  RESECURED CONNECTOR ON FLOOR STRIP.  OPS CHECK GOOD.
